MathSciNet Relay Station
MathSciNet bibliographic data
MR1343549 33C05 (33C15 33C45)
Zarzo, A.; Dehesa, J. S.; Yañez, R. J. Distribution of zeros of Gauss and Kummer hypergeometric functions. A semiclassical approach. Special functions (Torino, 1993). Ann. Numer. Math. 2 (1995), no. 1-4, 457–472.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement